On the numerical integration of isogeometric interface elements

Vignollet, J, May, S and de Borst, R orcid.org/0000-0002-3457-3574 (2015) On the numerical integration of isogeometric interface elements. International Journal for Numerical Methods in Engineering, 102 (11). pp. 1733-1749. ISSN 0029-5981

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2015 John Wiley & Sons, Ltd. This is an author produced version of a paper subsequently published in International Journal for Numerical Methods in Engineering. Uploaded in accordance with the publisher's self-archiving policy.
Keywords: interface elements; isogeometric analysis; traction oscillations
Dates:
  • Published: 15 June 2015
  • Accepted: 11 December 2014
  • Published (online): 28 January 2015
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Civil and Structural Engineering (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 09 Jun 2016 13:30
Last Modified: 27 Mar 2018 18:13
Published Version: http://dx.doi.org/10.1002/nme.4867
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number: https://doi.org/10.1002/nme.4867

Share / Export

Statistics